# SDR AALA20060702

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT 3D INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 3D FOR INOPERATIVE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
